A Cyanotic Dilemma: Nitrobenzene Poisoning-A Case Report.
Аннотация
Acquired methemoglobinemia can rarely be caused by acute nitrobenzene poisoning, presenting as oxygen-unresponsive, life-threatening hypoxia. We discuss a case of a 19-year-old female who attempted suicide through intentional nitrobenzene poisoning. She presented to the emergency department with progressive cyanosis, severe abdominal pain, and dyspnea. Her symptoms were suggestive of methemoglobinemia, which was confirmed through arterial blood gas (ABG) analysis, revealing a methemoglobin level of 37.5%. Treatment included intravenous methylene blue, vitamin C, and supportive care, leading to clinical improvement. This case highlights the critical need for early recognition and timely administration of methylene blue, particularly in resource-limited settings where delayed diagnosis can increase morbidity. It also signifies the importance of integrating psychiatric evaluation and mental health support in cases of intentional poisoning to prevent recurrence.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.